# SDR FDEA202109022185

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 80,946 hours, 31,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200341H
- Part serial: 000380
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, INBD FWD FLAP, LOWER INBD T/E SURFACE, EXISTING REPAIR IS DIS-BONDING FROM   THE SURFACE OF THE FLAP. REPAIRED L/W INBD FWD FLAP, LOWER INBD T.E. SURFACE BY REMOVING EXISTING DISBOND   REPAIR AND INSTALLING NEW IAW B757 SRM 57-53-01-2R FIG 201 SHEET1  AND SRM 51-70-10-2R
